# SDR SWAA2022042687038

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE REAR SPAR LOCATED ON ORSS 274 AT LT WING 2022-158323 / [01] REPLACED ANGLE TRAILING EDGE REAR SPAR LOCATED ON ORSS 274 AT LT WING IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-115A2930 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
